|Should I re-start HAART after four year hiatus?
Feb 7, 2004
Hello Mark, I have been positive since 1988, was on HAART for three years but have been off of meds for four years now. I went off because of severse side effects. My counts have remained pretty consistent (CD4 of 350-500 and VL of 10,000-16,0000). My Primary care and ID doctors say that as long as I keep this up, they have no problem with leaving things as they are, especially as they know I am resistant to trying therapy again. What is the current opinion on treatment in my case? RM
| Response from Dr. Holodniy
I agree with your doctors.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Should I Start HAART?
- Muscle Ache After Touching Vaginal Sore Sign Of HIV AIDS
- Painful Urination After Condom Leak Worried I Have HIV
- Runny Nose After Insertive Anal Sex Worried I Have HIV
- Sinus Infection After Getting A Tattoo Worried I Have HIV
- Tingling In Fingers After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.